# SDR 98FDEA00157

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185371
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02-1/2) ON LOWER REAR SPAR CHORD BS 870, LBL 65 TO RBL 65, WL 148.  *S/D*  REMOVED AND REPLACED LWR SPAR CHORD BS 870    LBL 65 - RBL 65 WL 148 PER FEDEX EA 7-5710-38738.
